Previous
Previous Product Image

Coldcap Syrup 100ml

KSh200.00
Next

Ideal Eucalyptus Oil 50ML

KSh550.00
Next Product Image

Ephicol Capsules 12’s

KSh150.00

Ephicol Capsules 12’s

KSh150.00

Ephicol Capsules 12’s contain Paracetamol, Caffeine Anhydrous BP 30 mg, Phenylephrine Hydrochloride BP 5 mg, and Chlorpheniramine Maleate BP 2 mg. As a result, it helps relieve cold flu, sinus headaches, runny nose, nasal, and chest congestion.

Order on WhatsApp
Add to Wishlist
Add to Wishlist
Category:

Description

Ephicol Capsules 12’s contain Paracetamol, Caffeine Anhydrous BP 30 mg, Phenylephrine Hydrochloride BP 5 mg, and Chlorpheniramine Maleate BP 2 mg.

  • As a result, it helps relieve cold flu, sinus headaches, runny nose, nasal, and chest congestion.

Phenylephrine is an active ingredient that has different uses in over-the-counter (OTC) medicines. When used as a nasal decongestant, phenylephrine relieves a stuffy nose due to the common cold or other ailments. Phenylephrine also shrinks the swelling caused by hemorrhoids.

Reviews

There are no reviews yet.

Be the first to review “Ephicol Capsules 12’s”

Your email address will not be published. Required fields are marked *

Shopping cart

6

Subtotal: KSh3,330.00

View cartCheckout